Weighted recognizability over infinite alphabets

Pittou Maria and Rahonis George: Weighted recognizability over infinite alphabets. In: Acta cybernetica, (23) 1. pp. 283-317. (2017)

[thumbnail of actacyb_23_1_2017_16.pdf]
Cikk, tanulmány, mű

Download (509kB) | Preview


We introduce weighted variable automata over infinite alphabets and commutative semirings. We prove that the class of their behaviors is closed under sum, and under scalar, Hadamard, Cauchy, and shuffle products, as well as star operation. Furthermore, we consider rational series over infinite alphabets and we state a Kleene-Schützenberger theorem. We introduce a weighted monadic second order logic and a weighted linear dynamic logic over infinite alphabets and investigate their relation to weighted variable automata. An application of our theory, to series over the Boolean semiring, concludes to new results for the class of languages accepted by variable automata.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 283-317
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/50021/
DOI: 10.14232/actacyb.23.1.2017.16
Uncontrolled Keywords: Automaták elmélete - véges, Algebra, Véges automaták, Matematikai logika, Matematikai nyelvészet - számítógépes nyelvészet
Additional Information: Bibliogr. : p. 315-317. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2018. Feb. 12. 14:33
Last Modified: 2022. Jun. 20. 15:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/50074

Actions (login required)

View Item View Item